# SDR SWAA2020042041276

- Difficulty date: April 11, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 21,626 hours, 9,534 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C DISTRIBUTION BAY; STA 540; RBL2; CABIN FLOORBOARD SPLICE CHANNEL; CRACKED IN RADIUS AND AT FASTENERS. / REMOVED AND REPLACED STA 540. RBL 2 CABIN LOORBOARD SPLICE CHANNEL IAW B-737 SRM 51-40-02 AND B-73 AIPC 53-42-11-66 ATAG WN2164
